BibTeX record: journals/cma/WongWYL09

download as .bib file

@article{DBLP:journals/cma/WongWYL09,
  author    = {Fu{-}Hsiang Wong and
               Sheng{-}Ping Wang and
               Shiueh{-}Ling Yu and
               Wei{-}Cheng Lian},
  title     = {Existence of positive solutions for an (n+2)-order nonlinear {BVP}},
  journal   = {Computers {\&} Mathematics with Applications},
  year      = {2009},
  volume    = {58},
  number    = {3},
  pages     = {498--507},
  url       = {http://dx.doi.org/10.1016/j.camwa.2009.02.038},
  doi       = {10.1016/j.camwa.2009.02.038},
  timestamp = {Thu, 02 Oct 2014 19:17:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/WongWYL09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}